# SDR P9RA20040038

- Difficulty date: September 6, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 30,585 hours, 13,676 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Part number: 284N140224
- Condition: Inoperative
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE; ORD. 4R DOOR SLIDE ARMED LIGHT INOPERATIVE.  REMOVED AND REPLACED DOOR ARM LIGHT ASSEMBLY.
